# SDR SWIA201439704

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FORWARD CORE COWL GOUGED NEAR DRAIN MAST CUT OUT.  C-CHECK, REPAIRED RT LOWER FWD CORE COWL GOUGE NEAR DRAIN MAST CUT OUT IAW REO.
